# SDR MALA010431

- Difficulty date: April 29, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DTW,  FLIGHT 2755, SELECTED THE LP BLEED ON AND HAD A LT DUCT OVERTEMP LIGHT WITH A LT BLD CIGED.  ORH COMPLETED.  RESET AND DUCT OVERTEMP LT RE-ILLUMINATED.  L HP WAS OFF AS WELL AS TEMP SELECT IN AUTO POSITION.  AIR RETURN TO DTW.  MAINTENANCE REPLACED TEMP SENSOR.
